seyn-logo-main        Greenpeace greece


SEYN travels to Greece once more to participate with trainers and participants in an exciting training session called Solar Multipliers. It will take place at the offices of Greenpeace Greece in Athens, 14-16 Oct. 2016.

lets_solarize_greeceDuring these days, 10 volunteers of Greenpeace and 5 SEYNers from all over Greece, will be engaged in innovative non-formal education modules, covering topics related to solar energy ranging from solar technology, DoItTogether, project management and crowdfunding, net-metering and legislation, best practices and models to a more hands-on experience on building solar cookers and installing a 2kW photovoltaic system on the roof of Greenpeace Greece offices.

The target of this seminar will be to create “embassadors” of solar energy, able to develop community projects in Greece with the support of Greenpeace and SEYN while increasing awareness of the untapped power of the Sun in a crisis hit Greece. Moreover, it will be a great opportunity to pilot test this type of non formal education in view of establishing several such events throughout Greece in 2017 and building this network of changemakers. The Solar Multipliers is part of the Greenpeace Campaign, Let’s Solarize Greece.

“For us energy is not just kilowatthours”

seyn 015(1944x1296)(1263x842)(884x589)

Katherina Anastasiadis, SEYNer from Crete

SEYN is really proud for both contributing with valuable presentations on various topics (solar and community energy, crowdfunding, project management, DIT etc.) but also building partnerships and providing meaningful training to our members. Kostas Brellas and Katherina Anastasiadis, participants of the SEYN Solta and Crete Energy Academy, will join us from Crete and Antonis Valtsis from Edessa in north Greece, who got inspired about SEYN during our participation at SUSTRARES project one month ago. Additionally, other SEYNers, from Athens, will also be part of the amazing SEYN team, who are also part of the Electra Energy Coop, a newly established social cooperative. SEYN also strengthen its local partners with Yorgos Thodorakis, an experienced trainer from Urban Flat in Transition (check their Facebook Page as well)

We couldn’t neglect the fact that this would not have happened if it wasn’t for Anna-Marria Renner, Greenpeace, who, also as participant of the Crete Energy Academy, trusted us and invited us in this exciting beginning of a fruitful and meaningful collaboration.

seyn

Ignacio Navarro (SEYN / Electra Energy Coop), Alexandros Filippidis (SEYN) and Anna-Maria Renner (Greenpeace) at Greenpeace offices in Athens

This event is a another step towards to SEYN’s vision on providing education and training on community energy and project development, building networks of trust and action, while showing true solidarity between communities beyond borders.

If you want to be part of this growing community you can become a supporter today. If you want to support SEYN in any way or want to co-organise an event do not hesitate to contact us. SEYN is you.

The travel costs of the greek SEYNers are kindly covered by HBS Greece and we would like to thank Anna Drosou and Kiki Metaxa for making it happen.

 

 

Outline Program of Solar Multiplier Training 2016

Friday 14th until Sunday 16th of October

Day 1 Introduction

OBJECTIVE: Giving an overview and get to know each other. Trainees achieve a basic understanding of campaign targets.

Welcome and Introduction 18:15 – 19:00 (45 min)

  • Welcome, who are we, what is this training about, important rules (AM, everybody)
  • Icebreaker –Get to know each other (AM, Alex)
  • Expectations (AM)
  • Giving an overview on the Training Schedule (AM)

 Campaigner Presentation 19:00-20:00 (1 hour)

  • Let’s solarize Greece (What we did until know and how it will go on, campaign targets and how the Solar Multipliers can help) (Takis)
  • Net-metering, why important for the campaign (Takis)
  • Time for questions

SEYN Presentation (15min) (Alex)

Day 2 Solar training tools

OBJECTIVE: Trainees gain a basic knowledge about Solar Energy and Photovoltaics plus basic understanding and working knowledge of solar gadgets. Trainees learn how to organize and give Solar trainings for schools and municipalities and start to develop their own projects.

Solar Power and Photovoltaics 9:00-10:00 (1 hour)

  • Basic knowledge about Solar Energy and Photovoltaics (Alex, AM)
  • Statistics of PV for households in Europe and Greece, Global situation (Takis, AM)
  • (Virtual) Net-metering, Costs of PV and application process (Takis, AM)

Making your own solar lamps 10:00-11:00 (1 hour)

  • Group work (AM)

How to build and use a Solar Charger 11:00-11:30 (30 min)

  • Presentation (Chris)

Solar cooking 11:30-15:00 (2 hours 30 min)

  • Basic details: Solar cookers and Solar oven (presentation) (AM, George, Alex)
  • Making a solar cooker with cardboard and aluminum foil (George)
  • Using our solar cooker (rotative) (AM)
  • Lunch break (rotative)

How to give a Solar Training?  15:00-16:30 (1.5 hours)

  • Visioning (Alex)
  • Before (Brainstorming, Budget estimation, making contact with school/municipality) (AM)
  • Actual training (Solar Parkour, Solar gadgets, Solar cooking, Photo/ Video, Certifications) (AM)
  • Afterwards (Debrief, Finances, Materials and Communication/ Social Media) (AM)

Crowdfunding 16:30 – 17:30 (1 hour)

  • Presentation (John, Alex, AM)

Break 17:30-18:00 (30 min)

  • Tea, coffee, cookies

Project Development 1 18:00 -19:00 (1 hour)

  • Skill and network mapping (Alex)
  • Brainstorming and presentation (AM)

Day 3 PV Installation and closing

OBJECTIVE: To be able to have the basic understanding and working knowledge on small PV installations. Trainees learn about the management of projects and next steps for the Solar Multipliers.

PV installation (2kW) 9:00 – 17:00 (8 hours)

  • 1 hour – the solar company will present the components of the installation
  • 3 hours – Installation
  • 1 hour – Lunch
  • 3 hours – Installation

Project Management 10:00 – 16:00 (rotation while performing the installation)

  • Project Management Basics | Duties-task-time template (Alex)
  • Best practices and different approaches (farmers and virtual net-metering, low-income families, schools, municipalities) (Ignacio, Takis)
  • Distribution of responsibilities for realization (AM)

Break 17:00-17:15 (15 min)

  • Tea, coffee, cookies

Closing 17:15 – 17:45 (30 min)

  • Expectation fulfilled? (AM, Everybody)
  • Feedback from the trainees
  • Our next steps (Facebook groups, Project and event development) (AM)
  • First Task for the Solar Multipliers
  • Handout

 

 

 

Alexandros Filippidis

Alexandros Filippidis, is the president and coordinator of Sustainable Energy Youth Network. Born and raised in Greece, studied in Denmark and currently living in Netherlands, is a highly motivated professional, energized by promoting social change through actions and opportunities to learn, grow and contribute. Bringing a solid background on renewable energy and cooperatives, in both technical and policy level with focus and eye for detail. Described as fast, concrete, motivating thinker and speaker; highly social with great networking skills, recognized by his deep understanding and solution oriented approach; entrepreneurial and team oriented spirit, with a good sense of humor and can-do- attitude towards work and life. In his free time, he grows vegetables wherever he finds soil, builds with natural materials and spreads seeds of change.

Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Not readable? Change text.